# SDR DALA2017090606638

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER BARREL NUT, BOLT, AND BARREL NUT BORE AT RH HORIZONTAL STABILIZER HSS 6.625 AND BARREL NUT NR 11 FROM REAR TO FRONT SPAR.  A PERMANENT REPAIR WAS PERFORMED ON THE BARREL NUT BORE NR 11 IAW ER/A 560888-14, REV ORIGINAL, AND ETI-17-17-147, REV 1,  AND A NEW UPPER BARREL NUT AND BOLT WERE INSTALLED IAW  AMM 20-20-22.
